# SDR HNAA2012041800739

- Difficulty date: April 18, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 58,086 hours, 64,759 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Part number: 85210090101
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHAFT ON FORK ASSY THAT ATTACHED TO THE BOTTOM OF LOWER DOOR STRUT ASSY AFT END IS CORRODED.  REMOVED SHAFT AND FORK ASSY FROM PAX DOOR STEPS.  INSTALLED NEW SHAFT ON FORK ASSY.
